# SDR EIA2003147

- Difficulty date: October 26, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 91,952 hours, 21,432 cycles
- Engine: Pwa JT9D7J
- System (JASC): 7932 · Engine Oil Quantity
- Part: Hose
- Part number: 699923
- Condition: Failed
- Location: Nr 1 Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL QUANTITY DECREASED RAPIDLY ON CLIMB OUT FROM EROS. REDUCED NR 1 ENGINE TO IDLE AND DECREASED LESSEND , PERFORMED FUEL JETTISON AND RETURNED TO EROS.  CORRECTIVE ACTION SECURED CLAMP MID POSITION NR 4 BEARING SCAVENGE LINE RETORQUED MID (B) NUT ASSY LINE.  LINE CHECK GOOD AFTER ENGINE RUN IAW MM 71-00-00, 79-15-01, 12-13-03, OIL TANK SERVICE TO FULL.
